# SDR UALA2010041301249

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 55,804 hours, 10,202 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS INOP AT SEATS 1E, 14D AND 22C.   RELAMPED 14D AND 22C. SECURED CONNECTOR ON 1E, OPS CHECK NORMAL.
